# SDR AALA20010604

- Difficulty date: March 21, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N1418A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11397
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT ROW 1 THROUGH 11 OPERATES INTERMITTENTLY.  RE-SECURED EMERGENCY EXIT LIGHT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
